# SDR SWIA2020021848623

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-849
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR SEAT TRACK AT LBL 9 HAS MULTIPLE AREAS OF CORROSION BETWEEN APPROX. FS 830.40 AND FS 849.00.   (C-CHECK) RO 2/14/2020   BLENDED FLOOR SEAT TRACK AT LBL 9 FS830.40 TO FS849.00 REF CRJ900 SRM . OUT OF LIMITS REF CRJ900 SRM. REPLACED SEAT TRACK REF CRJ900 AMM. SEE CONTINUE CARD FOR DETAILS.
